Discussions that mention synthroid

Dizziness / Vertigo board


For the past week I have been weak (feels like my legs are made of rubber) and have been having dizzy spells. My head just feels funny...heavy sort of and it seems that my eyes may be involved. They seem jittery. Sometimes, eating seems to make me feel better for a few hours. I'm not sure what's going on as I have been on Synthroid for almost 2 years. As mentioned in an earlier post, I missed between 3 and 4 pills in a row while on vacation. I guess my body could be rebelling against the drop in hormones.

I guess I just want to know if these symptoms are consistant with Hypo or do I need to look at something else?

Thanks!
Sherry
hello Sherry

I felt that way when I forgot to take pills for a few days. plus with nausea. But that was on my third day of forgetting to take the meds. not later. Your vacation was a while ago wasnt it? The vertigo, I still have at the odd time. This morning for example. I do not like being up high places, but we have a deck here, which is only 10 feet off the ground level, and I was shaking out a floor mat, and felt a touch of vertigo.... I have recently been upped from eltroxin to synthroid (75mg) and so far am feeling fine. Not falling asleep at 1:00 pm. everyday...but still falling asleep at 9:00 pm. each night.

Keep track of your feelings....you need to report stuff to the doctor and it looks so good when you are precise!!!

Bonnie